# SDR MASA200601352

- Difficulty date: May 17, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- Aircraft time: 21,317 hours, 19,948 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Spu
- Part number: 849557
- Part serial: MX579408
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 3,512 hours, 2,468 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7030 DEN.  RUD PRESS, RUD FULL PRESS, & RUD HYD MASTER CTNS.  MAINTENANCE REMOVED AND REPLACED NR 2 SPU.
